Ask a Dog Vet and Get Answers to Your Dog Health Questions
Good Afternoon and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
If your dog ingested this within 2 hr, you can induce vomiting by giving him hydrogen peroxide at 1 teaspoon per 5 pounds of his weight. Wait 15 minutes and if your guy has not vomited try again. You can safely do this 3 times. Even if you do not see the pill, this empties the stomach so your dog will be safe. This medication causes a drop in blood pressure and may not affect your guy but it can cause vomiting, slow heart rate, weakness and fainting. If you see any of these symptoms, take your guy to your vet for an exam.
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you. Sincerely, ***** *****